×

zbMATH — the first resource for mathematics

Optimization theory in linear spaces. III: Mathematical programming in partially ordered Banach spaces. (English) Zbl 0186.18203

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] DieudonnĂ©e, J.: Foundations of modern analysis. New York: Academic Press 1960. · Zbl 0100.04201
[2] Dunford, N., Schwartz, J. T.: Linear operators, Part I. New York: Interscience 1966. · Zbl 0146.12601
[3] Halkin, H., Neustadt, W.: General necessary conditions for optimization problems. Proceedings of the National Academy of Sciences56, 1066-1071 (1966). · Zbl 0154.05701 · doi:10.1073/pnas.56.4.1066
[4] Hurwicz, L.: Programming in linear spaces. Studies in linear and nonlinear programming, K. J. Arrow, L. Hurwicz, H. Uzawa, eds., pp. 38-102. Stanford: Stanford University Press 1958. · Zbl 0091.16002
[5] John, F.: Extremum problems with inequalities as side conditions. Studies and essays, Courant anniversary volume, K. O. Friedrichs, O. E. Neugebauer, J. J. Stoker, eds., pp. 187-204. New York: Interscience 1948.
[6] Kuhn, H. W., Tucker, A. W.: Nonlinear programming. Proc. Second Berkeley Symposium on Mathematical Statistics and Probability, pp. 481-492. Berkeley, California: University of California Press 1951. · Zbl 0044.05903
[7] Ljusternik, L. A., Sobolev, W. I.: Elemente der Funktionalanalysis. Berlin: Akademie Verlag 1965.
[8] Mangasarian, O. L.: Pseudo-convex functions. J. SIAM Control, Ser. A,3, 281-290 (1965). · Zbl 0138.15702
[9] ??, Fromovitz, S.: The Fritz John necessary optimality conditions in the presence of equality and inequality constraints. J. Math. Anal. Appl.17, 37-47 (1967). · Zbl 0149.16701 · doi:10.1016/0022-247X(67)90163-1
[10] Neustadt, L. W.: An abstract variational theory with applications to a broad class of optimization problems. I. General theory. J. SIAM Control4, 505-527 (1966). · Zbl 0166.09401 · doi:10.1137/0304040
[11] Ritter, K.: Duality for nonlinear programming in a Banach space. SIAM J. Appl. Math.15, 294-302 (1967). · Zbl 0152.18404 · doi:10.1137/0115029
[12] ?? Optimization theory in linear spaces. I. Math. Ann.182, 189-206 (1969). · Zbl 0177.40402 · doi:10.1007/BF01350322
[13] ?? Optimization theory in linear spaces. Part II. On systems of linear operator inequalities in partially ordered normed linear spaces. Math. Ann.183, 169-180 (1969). · Zbl 0186.18202 · doi:10.1007/BF01351377
[14] Robertson, A. P., Robertson, W. J.: Topological vector spaces. Cambridge: Cambridge University Press 1964. · Zbl 0123.30202
[15] Russell, D. L.: The Kuhn-Tucker conditions in Banach space with an application to control theory. J. Math. Anal. Appl.15, 200-212 (1966). · Zbl 0158.10102 · doi:10.1016/0022-247X(66)90112-0
[16] Taylor, A. E.: Introduction to functional analysis. New York: J. Wiley 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.